# SDR EE4Y2025070422632

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB190-57-0056 WING LOWER SKIN REINFORCEMENTS, THE PYLON WASREMOVED FOR ACCESS. DURING THE INSPECTION BEFORE THE PYLON INSTALLATION, WE FOUND THE RH PYLON SUPPORT LUGS (OUTBOARD) WITH BUSHINGS FRETTING. AFTER BUSHING REMOVALFOR REPLACEMENT, THE LUG BORES WAS FOUND WITH LIGHT CORROSION. DUE TO THIS FACT, WAS REAMED TILL DAMAGE REMOVAL. THIS CONDITION WAS REPORTED TO EMB FOR REPAIR INSTRUCTIONS.THE CONDITION WAS REPAIRED IAW ETD2025-190-922419 AND THE COOPESA EOCOO-EO-2025-22481 DTD JUN 07 2025.
